Jump to content
Acne.org

Marni K.

Member
  • Total Reviews

    0
  • Content Count

    18
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Marni K.

  • Rank
    New Member

Profile Information

  • Gender
    Female
  • Location
    Minnesota
  1. Marni K.

    Skin Rash from Accutane

    [I am just starting my fourth month on accutane. I have the same rash you are describing. My derm calls it accutane rash. He prescribed Locoid Liopcream 0.1%. This really helps. As far as washing your face I was givin Vanicream cleansing bar (costs about $3) and Cera Ve moisturizing lotion for face and body ($12). When my derm put me on prednisone (steroid) my rash disappeared. Talk to your derm about the prescriptions. Hope everything works outquote name=orbital' date='Dec 13 2007, 12:00 PM' post='2128146] Hello everyone. This is my first post here and like many here I have been struggling with acne for a long time. About a month ago I started my accutane treatment at 40mg. My skin definitely began to be much less oily after about a week. Into the 3rd week, I started to notice a small rash on my arm, at first I thought it was some type of ringworm I may have picked up from the gym and began to apply lotrimin on the affected area. After a few days the rash was spreading so I began to apply even more all over both arms and legs. I even washed all of my sheets and clothes numerous times to kill off anything that might be lingering. About the 4th week, my arms and legs were becoming more irritated and red. The skin looked as if it was cracking and I had to restrain myself from constantly scratching. Finally, I went back to my derm today and he said it could be a result of the accutane. I do moisturize my face but not my body and he said because the accutane was drying out my whole body (not just my face), so I should start to apply it everywhere. He gave me some Aquaphor and Eucerin too apply immediately. I don't know if this is common or not but I was wondering if anyone here has had similar experiences. I do feel that the accutane is helping with the acne but I do not want to have rashes appear all over my body. Also, he mentioned to use products that are very mild. I had been using Jack Black's Double Duty Moisturizer for my face but he said it has too many ingredients and that I should stick with something mild. Can someone provide me with a quality product I can use on my face and body? Thank you.
×